BECKMAN COULTER, INC DXC 700 AU CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Back to Search Results |
| Model Number |
DXC 700 AU-10DE, CHEMISTRY ANALYZER DXC 700 AU FOR DIRECT TR |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The beckman field service engineer (fse) evaluated the dxc 700 au clinical chemistry analyzer and found multiple hardware malfunctions.The fse replaced the buffer valves, the reagent syringe, the sample probe and the mixing motor to resolve the issue.The fse performed quality control with acceptable results and verified the analyzer resumed normal operation.Section a2, a3, a4, and a5: information not provided by customer.Section e1, initial reporter telephone number is (b)(6).The beckman coulter internal identifier is (b)(4).
Event or Problem Description
The customer reported obtaining low sodium patient results on their dxc 700 au clinical chemistry analyzer.The samples were repeated on another au analyzer with normal results.There was no report of change to treatment, injury, or death associated with this event.The customer did not provide patient demographics but provided the result for one patient.